# SDR WX0A201308050052

- Difficulty date: July 29, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 2611 · Smoke Detection
- Part: Metering Valve
- Part number: TFC1600261
- Condition: Damaged
- Location: Mid Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO MID LOOP B LIGHT ILLUMINATED ALONG WITH "SMK DET LOOP" AND MASTER CAUTION. DETERMINED LIGHT WAS FAULTY AND TO CONTINUE TO DESTINATION.  WITHIN A FEW MINUTES "MASTER WARNING" "CARGO FIRE" AND CDSP "FIRE" LIGHTS ILLUMINATED ALONG WITH AURAL WARNING.    PERFORMED MULTIPLE CARGO SMOKE SYSTEM CHECKS W/NO DEFECTS NOTED IAW SMM 26-16-00/26-22-00. NO EVIDENCE OF FIRE/SMOKE FOUND IN ANY CARGO COMPARTMENTS. R & R MID CARGO SMOKE DETECTORS.  REPLACED METERING VALVE IN MID CARGO PIT IAW AMM 26-22-03. RESET LOOP A, LOOP B, AND CONTROL PANEL BREAKERS IAW CMM 26-16-00.  PERFORMED CARGO SMOKE DETECTION SYSTEM ADJ/TEST PROCEDURE IAW MM 26-16-00.  OPS CHECK GOOD.  SYS TEST FLIGHT WAS ACCOMPLISHED AND SYS ARE ALL SATISFACTORY.
